# SDR AWXA200500499

- Difficulty date: April 26, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 58,829 hours, 36,769 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Part serial: 681
- Condition: Malfunctioned
- Location: Mach Airspeed
- Part time: 52,014 hours, 37,036 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0583 - ON TAKEOFF ROLL AT PHX EN ROUTE FOR GEG CAPTAINS AIRSPEED INDICATOR AT 200 KTS AND CLIMBING RAPIDLY WITH OFF FLAG, FIRST OFFICERS AIRSPEED INDICATOR AT 80 KTS, REJECTED TAKEOFF AT 90 KTS AND RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED CAPTAINS AIRSPEED INDICATOR, OPERATIONAL CHECK WAS GOOD.  REPORTS REVEAL NO FAULT FOUND ON THIS UNIT.  UNIT WAS INSPECT AND TESTED IAW CMM 34-12-02 REV 1.
